RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 246, Number 5, Pages 1056–1058 (Mi dan42763)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Nontrivial conformal groups in Riemannian spaces

A. P. Chupakhin

Institute of Hydrodynamics, Novosibirsk

Full text: PDF file (438 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.766+ 517.946
Presented: A. D. Aleksandrov
Received: 12.01.1979

Citation: A. P. Chupakhin, “Nontrivial conformal groups in Riemannian spaces”, Dokl. Akad. Nauk SSSR, 246:5 (1979), 1056–1058

Citation in format AMSBIB
\Bibitem{Chu79}
\by A.~P.~Chupakhin
\paper Nontrivial conformal groups in Riemannian spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 246
\issue 5
\pages 1056--1058
\mathnet{http://mi.mathnet.ru/dan42763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0546081}
\zmath{https://zbmath.org/?q=an:0425.53023}


Linking options:
  • http://mi.mathnet.ru/eng/dan42763
  • http://mi.mathnet.ru/eng/dan/v246/i5/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Russian Math. Surveys, 49:6 (1994), 5–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. L. Rcheulishvili, “Generalized Killing vectors in five-dimensional Lorentz manifold”, Theoret. and Math. Phys., 112:2 (1997), 995–998  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019